# SDR GUUA95753101807A

- Difficulty date: October 18, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 22,236 hours, 26,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED FUSELAGE SKIN EXFOLIATED AT FS 225.250.  REMOVED CORRODED SECTION OF FUSELAGE AND INSTALLED REINFORCEMENT DOUBLER REPAIR.
